MAUDE Adverse Event Report: W. L. Gore & Associates, Inc. GORE® CARDIOFORM ASD Occluder; Transcatheter Septal Occluder

W. L. Gore & Associates, Inc. GORE® CARDIOFORM ASD Occluder; Transcatheter Septal Occluder
Catalog Number ASD37A
Medical Device Problem Codes Device Slipped (1584); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Foreign Body Embolism (4439)
Date of Event 08/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the physician selected a 37mm gore® cardioform asd occluder to treat an atrial septal defect.The occluder was deployed and locked.The occluder then prolapsed and while attempting to retrieve the device the retrieval cord broke.The occluder embolized to the right pulmonary artery.A preliminary attempt to snare the device was unsuccessful and the occluder was ultimately retrieved with forceps and a 24fr.Catheter.A 48mm gore® cardioform® asd occluder was implanted with no adverse effects.The patient was doing well following the procedure.
 
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® CARDIOFORM ASD Occluder
Common Device Name
Transcatheter Septal Occluder
Manufacturer (Section D)
W. L. Gore & Associates, Inc.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
Kendrick Peak MPD B/P
4250 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
marci
1505 n. fourth street
flagstaff, AZ 86004
+1(928)526-3030
MDR Report Key50358617
Report Number2017233-2026-07931
Device Sequence Number6024745
Product Code MLV
UDI-Device Identifier00733132636501
UDI-Public(01)00733132636501(17)270528
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P050006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberASD37A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/20/2026
Supplement Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale